# SDR SWAA2022081127658

- Difficulty date: July 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT 2022-381107 / [01] TOOL USED; DIGITAL CALIPER P/N: 500-197-30 S/N: A18135080; DUE DATE: 31-JUL-22;[02] REPAIRED SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW;[03] TASK COMPLETED.
